# SDR HEEA956198

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY DIM IN BRIGHT LIGHT. REPLACED PHOTOCELL V101.  REPAIRED.  APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  REPLACED LENS FOR PHOTOCELL.  TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
